MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM LOW SORBING SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE TEXIUM LOW SORBING SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 4030B-07T
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite texium low sorbing secondary set had air in line the following information was received by the initial reporter with the following verbatim it was reported by customer that the tubing pulling air caused air in line error but there was still fluid in the drip chamber.
 
Additional Manufacturer Narrative
One sample was received for quality evaluation.Visual inspection was conducted and no damages or abnormalities were identified.The sample was primed with water and monitored to identify any issues.There was no air-in-line, leakage or occlusion identified.The customer complaint of air bubble / air in line could not be replicated.A root cause for the reported failure was not determined because the failure was not replicated.A device history record review for model 4030b-07t lot number 24059484 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Material # 4030b-07t batch #24059484 it was reported by customer that the tubing pulling air caused air in line error but there was still fluid in the drip chamber verbatim: rcc received a complaint via community.Pir attached tubing pulling air caused air in line error but there was still fluid in the drip chamber product number - 4030b-07t customer responded on 17-feb-2025 1.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No known harm 2.Please provide the address of the facility for us to ship the return label? have the previous issues been reported to bd? if so, please provide the complaint reference number.If not, kindly answer the following questions: 1.Could you please provide the exact date of the event in the format mm-dd-yyyy? the date of submission would be the date it occurred - i submitted 2 issues and i'm not sure which one this is or what date it happened 2.Please share the material and lot number associated with the reported issue.This was included in the report - i no longer have this information.3.Describe any patient harm, injury, complication, or negative outcome that occurred as a result of the event.No known harm 4.Is there a physical sample available for investigation? if yes, please provide the address of the facility so we can send the return label.Yes, but drug is present - possibly chemotherapy (depending on which complaint).Product is currently double bagged to prevent spillage.

Brand Name
BD ALARIS SMARTSITE TEXIUM LOW SORBING SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21529833
Report Number9616066-2025-00425
Device Sequence Number20916453
Product Code FPA
UDI-Device Identifier10885403240867
UDI-Public(01)10885403240867(11)240528(17)270528(10)24059484
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number4030B-07T
Device Lot Number24059484
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown